# SDR SWAA2023032302049

- Difficulty date: February 11, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE DEFLECTION CONTEO RIB ORSS 272 LT WING 2023-116744<[01] REPLACED ANGLE AND FASTENERS TRAILING EDGE DEFLECTION CONTEO RIB ORSS 272 LT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02;[02] TASK COMPLETED
